# SDR SWAA2020100821801

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 22,460 hours, 9,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVER WING EXIT EXTERIOR EMERGENCY EXIT LIGHT INOPERABLE.  RELAMPED RT EXTERIOR FWD OVERWING EMERGENCY EXIT DOOR LIGHT, IAW AMM 33-51-04.
